# SDR AJXA2022082100020

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 19,454 hours, 11,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Worn
- Location: Rt Mlg
- Part time: 19,454 hours, 11,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE PILOT ATTEMPTED TO RETRACT THE LANDING GEAR. DURING THE PROCESS OF RETRACTION THE RIGHT HAND GREEN INDICATION DOWN AND LOCK STAYED ILLUMINATED. DUE TO THIS PROBLEM THE PILOT RETURNED TO HIS POINT OF DEPARTURE. WE PERFORMED GEAR SWINGS ON THE AIRCRAFT AND FOUND THAT FOUND RH MLG DOWNLOCK SWITHC WAS INOP. WE CHANGED THE SWITCH/ PERFORMED THE GEAR SWINGS AND THE ISSUE WAS CLEARED
